# SDR FDEA201902110368

- Difficulty date: February 11, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Bs 1561-1651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSIONS AT STATION   1561- 1651, X= 8.5 CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSIONS AT STATION   1561 - STATION1651 X = 8.5 REMOVED AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1 FROM STATION 1561 AND STATION 1641 X= 8.5. SEAT TRACK   REPAIR CARRIED OUT FROM STATION 1531 TO STATION 1651 X = 8.5 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
